# SDR DXTA2009091603787

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N878QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0054
- Aircraft time: 595 hours, 459 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING TC13, DURING STEP 3, NR1 ENG ROLLED BACK FROM 94 PERCENT TO 64 PERCENT; NR 2 ENG ROLLED BACK FROM 94 PERCENT TO 84 PERCENT.  PERFORMED FUEL CONTROL MANUAL MODE ADJUSTMENT PROCEDURES ON ENG NR 1 AND 2 MANUAL MODE GOVERNORS WERE FOUND TO BE FUNCTIONING PROPERLY. ALL WORK PERFORMED IAW LMM 72-00-00 TESTING FUEL CONTROL MANUAL MODE ADJUSTMENT.
